Carregant...
Carregant...

Vés al contingut (premeu Retorn)

Infinite sums of Adams operations and cobordism.

Autor
Galvez, M.; Whitehouse, S.
Tipus d'activitat
Article en revista
Revista
Mathematische Zeitschrift
Data de publicació
2005
Volum
251
Número
3
Pàgina inicial
475
Pàgina final
489
DOI
https://doi.org/10.1007/s00209-005-0816-7 Obrir en finestra nova
Repositori
http://hdl.handle.net/2117/12131 Obrir en finestra nova
URL
http://www.springerlink.com/content/w4326q3855386785/fulltext.pdf Obrir en finestra nova
Resum
The elements of various algebras of stable degree zero operations in p-local K-theory can be described explicitly as certain infinite sums of Adams operations [11, 9]. Here we show how to make sense of the same expressions for MU(p) and BP, thus identifying the “Adams subalgebra” of the algebras of operations. We prove that the Adams subalgebra is the centre of the ring of degree zero operations
Citació
Gálvez, I.; Whitehouse, S. Infinite sums of Adams operations and cobordism.. "Mathematische Zeitschrift", 2005, vol. 251, núm. 3, p. 475-489.
Grup de recerca
GEOMVAP - Geometria de Varietats i Aplicacions

Participants

Arxius